# SDR N6WA20111115

- Difficulty date: November 16, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 17,399 hours, 12,051 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT HANDLE COVER WON'T STAY SECURE.  RT OVERWING EMERGENCY EXIT HANDLE COVER ON NEF CONTROL NR 10801 IAW NEF 25-100-6, CAT 5.
